MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1210/jcemcr/luaf023

Медицинская библиотека · JCEM case reports · 2025

Acquired Generalized Lipodystrophy as an Adverse Event of Combined Immune Checkpoint Inhibitor Therapy.

Kennedy Randol, Macrohon Calvin Rei L, David Mary Lourdes Grace V, Lee Meg, Salama April K S, Shariff Afreen

Клинический случайСтатьяПеревод в очереди

Аннотация

Acquired generalized lipodystrophy (AGL) is rarely associated with immune checkpoint inhibitors (ICIs). A few cases report associations with inhibitors to programmed cell death protein 1 (PD-1 inhibitors); however, association with combined immunotherapies has not been reported. We present a 48-year-old female with recurrent malignant melanoma who underwent 23 cycles of nivolumab, a PD-1 inhibitor, and 11 cycles of combined cytotoxic T lymphocyte associated antigen 4 (CTLA-4) inhibitor and PD-1 inhibitor ipilimumab-nivolumab. During the latter course of combination therapy, she experienced progressive weight loss and a dramatic change in body habitus over 3 to 6 months. Physical examination showed generalized loss of subcutaneous fat with protruding veins and muscular definition. Metabolic workup showed new-onset diabetes mellitus, a very low high-density lipoprotein, severe hypertriglyceridemia, and undetectable leptin/adiponectin levels. Whole-body fluorodeoxyglucose positron emission tomography performed for restaging and response assessment revealed generalized soft tissue edema and diffuse hepatic steatosis. An excisional skin biopsy identified changes consistent with involutional lipoatrophy/lipodystrophy. Treatment included insulin (average total daily dose 0.13-0.26 Units/kg/day) and a combination of lipid-lowering therapy (statins, fenofibrate, icosapent ethyl), which led to marked improvement in triglycerides and symptoms. This case further underscores the emerging challenges with endocrinopathies associated with checkpoint inhibitors.

Для цитирования: Kennedy Randol, Macrohon Calvin Rei L, David Mary Lourdes Grace V, Lee Meg, Salama April K S, Shariff Afreen. Acquired Generalized Lipodystrophy as an Adverse Event of Combined Immune Checkpoint Inhibitor Therapy.. JCEM case reports. 2025. DOI: 10.1210/jcemcr/luaf023.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.